advertisement

Hearing management

Question
Posted by: saadia | 2005/11/30

Q.

side effects of medication

are there any side effects from taking LESCOL or ECOTRIN.
I have read that ecotrin could possibly cause alzheimers.Also could lescol aggravate/cause hearing loss.

Expert's Reply

A.

Hearing Expert

Dear Saaida

There are certain medications that could cause hearing loss. The best is to discuss the detail with your General Practioner. I spoke to a few colleagues of mine and we are not aware of any risks to your hearing with these medications. I would recommend that you discuss the side-effects with the professional who prescribed it.

Please let me know if you need any further information

Kind regards
Izabelle Pieterse

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Mapula | 2006/01/30

Hi,
Both my ears are iching and is now a week since this is happening, pls advice.

Reply to Mapula

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.